# SDR AALA20070670

- Difficulty date: April 6, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT AT SEAT ROW 41C TO G INOPERATIVE.  REPLACED EMERGENCY LIGHT SEAT HARNESS CONNECTOR AT SEAT 41C TO G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
